# SDR ASAA2015030910899

- Difficulty date: March 9, 2015
- Submitted: March 11, 2015
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 23,623 hours, 7,061 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Unknown
- Condition: Unknown
- Location: Autothrottle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DC 1 AUTOTHROTTLE CB OUT.  ACFT GROUNDED.  RESET C/B, A/T CURRENT STATUS BITE TEST,  NO FAULTS.  DFCS LRU REPLACEMENT TEST FOR A/T, BITE GROUP NR 43, REF FIM 22-11, TASK 802 - PASS.
